MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL
Model Number M00514210
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2022, that an ultraflex esophageal ng distal release covered stent was to be implanted to treat a 33cm-44cm malignant esophageal stricture during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2021.The patient's anatomy was tortuous and was not dilated prior to stent placement.During the procedure, the ultraflex esophageal stent did not fully expand.The ultraflex esophageal stent was successfully removed from the patient with forceps.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported be unchanged.
 
Additional Manufacturer Narrative
Block b5 has been updated with the additional information received on january 13, 2023.Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.
 
Event or Problem Description
It was reported to boston scientific corporation on december 19, 2022, that an ultraflex esophageal ng distal release covered stent was to be implanted to treat a 33cm-44cm malignant esophageal stricture during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2021.The patient's anatomy was tortuous and was not dilated prior to stent placement.During the procedure, the ultraflex esophageal stent did not fully expand.The ultraflex esophageal stent was successfully removed from the patient with forceps.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported be unchanged.It was reported that another ultraflex esophageal stent was implanted to complete the procedure.

Brand Name
ULTRAFLEX ESOPHAGEAL NG
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16139408
Report Number3005099803-2022-08025
Device Sequence Number6516569
Product Code ESW
UDI-Device Identifier08714729121206
UDI-Public08714729121206
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091816
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2023
Device Model NumberM00514210
Device Catalogue Number1421
Device Lot Number0027121311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown